# SDR RAAA99B1026

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100212
- Condition: Inop
- Location: Emer Exit
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT RIGHT HAND MID CABIN DOOR FAILED SELF TEST.  REPLACED LIGHT ASSY.
